# SDR CA040202003

- Difficulty date: January 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 12,520 hours
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellcrank
- Condition: Lack Of Lube
- Location: Fuel Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: K

## Discrepancy

(CAN) COULD NOT SHUT DOWN LT ENGINE WITH FUEL LEVER. HAD TO PULL FIRE HANDLE. ALSO RT ENGINE VERY DIFFICULT TO SHUT OFF. CABLE MECHANISM FOUND STIFF DUE TO VERY COLD WEATHER. FUSELAGE TO PYLON BELLCRANK LUBRICATED AND BOTH SYSTEMS SERVICEABLE.
